MAUDE Adverse Event Report: SMITH & NEPHEW, INC. META-TAN 9MM X 38CM RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL,SEMI-CONSTRAIND,CMNTD,PLYMR/METAL/PLYMR

SMITH & NEPHEW, INC. META-TAN 9MM X 38CM RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL,SEMI-CONSTRAIND,CMNTD,PLYMR/METAL/PLYMR
Model Number 71640538
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a revision procedure at (b)(6) medical center, the meta-tan nail was found broken inside the patient.The nail was supposed to be explanted and replaced with a competitor product.The item broke at the distal end at the point of one of the screw holes.All pieces were recovered.

Brand Name
META-TAN 9MM X 38CM RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL,SEMI-CONSTRAIND,CMNTD,PLYMR/METAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9968593
Report Number1020279-2020-01311
Device Sequence Number2208854
Product Code JWH
UDI-Device Identifier00885556339190
UDI-Public00885556339190
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71640538
Device Catalogue Number71640538
Device Lot Number17DT86060
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;